In February 2017, the lymph node metastases had shrunk and the patient underwent surgery for gastric cancer. States Food and Drug Administration, binds to the extracellular domain of vascular endothelial growth factor-2 (VEGF-2) with high affinity and selectivity and blocks the binding of multiple VEGF ligands (VEGF-A, VEGF-C, and VEGF-D) to VEGFR-2 [1, 2]. Clinically, angiogenesis inhibitors are used alone or in combination with other chemotherapeutic agents. Ramucirumab has been used in second-line treatment of cancers such as gastric cancer, nonsmall cell lung cancer, and colorectal cancer . Chemotherapeutic agents cause various adverse events, and major adverse events of angiogenesis inhibitors are hypertension, vomiting, neutropenia, and anemia . Angiogenesis inhibitors can also interfere with α-Tocopherol phosphate wound healing, which is caused by blocking of vasodilation, increased vascular permeability and angiogenesis, and complication of wound healing was found in 0.5% Cdh5 of patients treated with ramucirumab [2, 4]. Medication-related osteonecrosis of the jaw (MRONJ) has been identified as a common oral adverse event of chemotherapy . MRONJ is principally caused by bone-modifying agents (BMAs) including bisphosphonates and denosumab, which inhibit bone resorption, and MRONJ also occurs upon α-Tocopherol phosphate taking angiogenesis inhibitors without the use of BMAs [5, 6]. Invasive dental surgery, such as tooth extraction, is the predisposing factor of MRONJ. To date, there has been no report of delayed healing of a tooth extraction socket complicated by MRONJ during ramucirumab use. In this article, the authors report on two tooth extractions in a patient treated with ramucirumab. The first tooth extractions occurred 30 days after ramucirumab discontinuation and the sockets healed well. The second extractions were performed without ramucirumab cessation and severe contact pain of the socket quickly developed. Although healing was finally possible, it took about 150 days for the socket to heal completely. From a comprehensive perspective, these findings suggested that the second extraction sockets might be caused by delayed dry socket healing (alveolar otitis) rather than MRONJ. 2. Case Report In July 2018, a 76-year-old man was referred to the oral surgery clinic from the gastroenterology and hepatology clinic for dental caries treatment. In August 2016, the patient was diagnosed with gastric cancer with multiple liver metastases and lymph node metastases. The patient began chemotherapy comprising cisplatin and tegafur/gimeracil/oteracil. In February 2017, the lymph node metastases had shrunk and the patient underwent surgery for gastric cancer. Subsequently, beginning in June 2017, he started chemotherapy comprising paclitaxel (100?mg) and α-Tocopherol phosphate ramucirumab (310?mg) as second-line treatment. Paclitaxel was given weekly, and ramucirumab was given every 2 weeks. The patient was also prescribed concomitant antihypertensive and diuretic medications. In July 2018, there was no evidence of recurrence of liver metastasis by positron emission tomography. Furthermore, the patient desired to treat dental caries and stop chemotherapy; thus, chemotherapy was discontinued. Thirty days after the last dose of ramucirumab, the right maxillary central incisor, right maxillary second premolar, left maxillary first and second molars, and left mandibular lateral incisor were extracted (Figure 1). The postextraction course was uneventful with α-Tocopherol phosphate good healing of tooth extraction sockets. In November 2018, computed tomography showed recurrence of liver metastasis and the patient restarted chemotherapy with paclitaxel and ramucirumab (same dose as before). In January 2019, the patient experienced repeat pericoronitis in the right mandibular third molar and eating difficulties. Thus, the right mandibular third molar and right mandibular first molars and second premolar, which were difficult to treat.